# SDR C2XA10TY156

- Difficulty date: September 27, 2010
- Submitted: September 28, 2010
- Operation: Air carrier
- Aircraft: N15912
- Make and model: Emb EMB-145LR
- Aircraft serial: 145439
- Aircraft time: 22,705 hours, 17,408 cycles
- System (JASC): 5751 · Ailerons
- Part: Bushing
- Part number: PE6402H6016050
- Condition: Worn
- Location: Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS - A/C CURRENTLY IN C-CHECK WHEN INSPECTION FOUND THE RT AILERON PCA BRACKET HAT BUSHING MIGRATED. MAINTENANCE REINSTALL THE HAT BUSHING IAW EC5740-01152.  ALL WORK ACCOMPLISHED AND WILL BE RELEASED AT THE END OF THE CHECK.
